S Srinivasan - On infinitude of primes

hrj:112 - Hardy-Ramanujan Journal, January 1, 1984, Volume 7 - 1984 - https://doi.org/10.46298/hrj.1984.112
On infinitude of primesArticle

Authors: S Srinivasan 1

Let $K (>1)$ and $k (>1)$ be given integers. In this paper we prove that $e_K(q)\equiv0 \mod k^{[m]}$ for infinitely many primes $q$, where $m=c_k\log\log q$ for a certain $c_k>0$ and $e_K(q)$ denotes the exponent of $K$ modulo $q$. In particular, $q\equiv1 \mod k$ for infinitely many primes $q$.

Volume: Volume 7 - 1984
Published on: January 1, 1984
Imported on: March 3, 2015
Keywords: [MATH] Mathematics [math]

1 Document citing this article

Consultation statistics

This page has been seen 176 times.
This article's PDF has been downloaded 232 times.